Some remarks about algebraic independence measures in high dimension
Bulletin de la Société Mathématique de France, Volume 117 (1989) no. 3, p. 285-295
@article{BSMF_1989__117_3_285_0,
     author = {Amoroso, Francesco},
     title = {Some remarks about algebraic independence measures in high dimension},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {117},
     number = {3},
     year = {1989},
     pages = {285-295},
     doi = {10.24033/bsmf.2122},
     zbl = {0706.11038},
     mrnumber = {90i:11076},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1989__117_3_285_0}
}
Amoroso, Francesco. Some remarks about algebraic independence measures in high dimension. Bulletin de la Société Mathématique de France, Volume 117 (1989) no. 3, pp. 285-295. doi : 10.24033/bsmf.2122. http://www.numdam.org/item/BSMF_1989__117_3_285_0/

[B]Brownawell (W.D.). - Bounds for the degrees in the Nullstellensatz, Ann. of Math., t. 126, 1987, p. 577-591. | MR 89b:12001 | Zbl 0641.14001

[M-W]Masser (D. W.) and Wüstholz (G.). - Fields of large transcendence degree generated by values of elliptic functions, Invent. Math., t. 72, 1983, p. 407-464. | MR 85g:11060 | Zbl 0516.10027

[N]Nesterenko (Ju. V.). - On algebraic independance of algebraic powers of algebraic numbers, Math. USSR Sb., t. 51, 1985, p. 9-32. | Zbl 0566.10027

[P1]Philippon (P.). - Variétés abéliennes et indépendance algébrique I, Invent. Math., t. 70, 1983, p. 289-318. | MR 85j:11083 | Zbl 0503.10024

[P2]Philippon (P.). - Critères pour l'indépendance algébrique, Inst. Hautes Études Sci. Publ. Math., t. 64, 1986, p. 5-52. | Numdam | MR 88h:11048 | Zbl 0615.10044

[P3]Philippon (P.). - Sur les mesures d'indépendance algébrique, [Séminaire de Théorie des Nombres, Paris 1983-1984], Birkhäuser Boston Inc., 1985. | Zbl 0567.10034